# SDR SWAA001539

- Difficulty date: August 15, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22946
- Aircraft time: 49,251 hours, 49,814 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 984568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND BS 178 BULKHEAD RT SIDE CHORD CRACKED, WL 207.  REPAIRED CHORD PER SRM.
